Problem of uniqueness of an element of the best nonsymmetric L 1-approximation of continuous functions with values in KB -spaces

Authors

  • V. F. Babenko
  • M. E. Tkachenko

Abstract

We consider the problem of characterization for subspaces of the uniqueness of element of the best nonsymmetric

Published

25.07.2008

Issue

Section

Research articles

How to Cite

Babenko, V. F., and M. E. Tkachenko. “Problem of Uniqueness of an Element of the Best Nonsymmetric L 1-Approximation of Continuous Functions With Values in KB -Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 7, July 2008, pp. 867 – 878, https://umj.imath.kiev.ua/index.php/umj/article/view/3205.